MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE FIXATION
Model Number 298.803S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of evnt: unknown date in 2019.Initial reporter is synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, abnormal radiographic evaluation occurred.There was a hardware failure at the fracture site, as well as angulation of the fracture.One (1) cerclage cable with crimp, four (4) threaded cerclage positioning pin-sterile, three (3) cable with crimp and one (1) titanium cerclage positioning pin-sterile were implanted on (b)(6) 2019.The original indication for using the synthes devices was for treatment of an intraoperative femur fracture.It was unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) 4.5mm threaded cerclage positioning pin-sterile.This is report 3 of 7 for (b)(4).
 
Event or Problem Description
This is report 3 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: brandywine / packaged, sterilized and released by: monument; part: 298.803s, 4.5mm threaded cerclage positioning pin-sterile; lot: h291086 (sterile); lot quantity: 96; release to warehouse date: february 16, 2017; expiration date: january 31, 2026.Work order traveler met all inspection acceptance criteria.Packaging label log lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) 13453 supplied by sterigenics was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture of the product that would contribute to this complaint condition.Component part(s) reviewed: part: 298.803y, 4.5 threaded cerclage positioning pin; lot: h285314 (non-sterile); lot quantity: 96 brandywine work order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Code 3191 used to capture required surgical intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8620453
Report Number2939274-2019-58138
Device Sequence Number2117825
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public(01)10886982182531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number298.803S
Device Catalogue Number298.803S
Device Lot NumberH291086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight118